# SDR SWIA201438674

- Difficulty date: June 26, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 33,786 hours, 28,350 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INNER SURFACE OF AVIONICS BAY DOOR CUTOUT FWD SIDE, AROUND SEAL MATING AREA.   C-CHECK,  BLENDED CORROSION AVIONICS BAY DOOR CUTOUT FWD SIDE IAW REO.
